Home › The Candida Forum › Candida Questions › Help? Has anyone taken flucanazole and suffered from heart palpitations? › Reply To: Help? Has anyone taken flucanazole and suffered from heart palpitations?
@Jakrackblack: it’s a vaginal yeast infection.
Hannah: Ask your MD about the palpitation, but if you don’t have a heart condition, it’s not a worry. I had palpitation on fluconazole and itraconazole, and I believe, when the yeast is especially aggressive from time to time without using the drugs.
Taking SF722 will make no difference, since it does not work systemic and will not reach out of the GI trackt.
You have been on a anti-candida diet, but do you even have the other symptoms that comes along with candida related complex? If not, I would advise you to eat normal, since you dont have the immune complex that is related to the syndrome.
Have you tried some beneficial bacteria in capsule inserted direct into the vagina? Or some of the other alternatives to systemic drugs?
Are you on a contraceptive pill? If you are, try to take 2-3 month off the pill. C. albicans growth is often related to the hormonal changes it creates and about 60% of all women expr. trush when taking extra estrogen 🙂